Wyoming, 2012High Wind in Wyoming, March 26 to 27, 2012
March 26 to 27, 2012 · NWS RIW · 8 events in 8 counties and zones
A strong pressure gradient developed as a deep low pressure system approached central Wyoming. This brought widespread south to southwest high wind to much of the area east of the Continental Divide.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $22,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong pressure gradient developed as a deep low pressure system approached central Wyoming. This brought widespread south to southwest high wind to much of the area east of the Continental Divide. Wind gusts as high as 85 mph were recorded in the Green Mountains. Gusts to 79 mph along U.S. Highway 20/26 blew over a horse trailer and forced into a ditch the truck that was towing it. Several reports of wind damage were received in the Wind River Basin where gusts to 64 mph caused roof damage in Riverton and knocked down a portion of a decaying brick building in Shoshoni.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Mar 26, 11:00 AM MST, 5 minutes earlier.
Area forecast discussion, Mar 26, 11:00 AM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1200 PM MDT MON MAR 26 2012
.SHORT TERM...MONDAY THROUGH WEDNESDAY NIGHT
UPDATED TO BOTH UPGRADE ALL WATCHES TO WARNINGS AND TO START
A FEW A LITTLE EARLIER. BUFFALO ALREADY GUSTING TO 51 MPH. ALSO
STARTED THE DUBOIS ZONE AT 18Z WITH THE POTENTIAL STARTING A
LITTLE EARLIER THAN 21Z WITH FROPA. ALSO UPDATED THE SOUTHWEST TO
INDICATE RAPIDLY FALLING TEMPERATURES WITH SNOW DEVELOPING. IT'S
ALREADY SNOWING IN EVANSTON AND HIGH TEMPS WILL BE MET SOON BEFORE
FALLING.
QUITE A BUSY WEATHER DAY THIS MORNING WITH A LOT GOING ON. ALL IS
FAIRLY QUIET RIGHT NOW BUT THINGS WILL CHANGE AS LOW PRESSURE
DEVELOPS AND DEEPENS OVER WYOMING TODAY AND MOVES OFF TO THE
NORTHEAST INTO SOUTHEASTERN WYOMING. A COLD FRONT WILL ALSO MOVE
INTO WESTERN PORTIONS OF THE CWA DURING THE MORNING HOURS AND THEN
CROSS THE AREA THIS AFTERNOON AND INTO THE EARLY EVENING HOURS.
ACROSS THE WESTERN MOUNTAINS...RAIN SHOWERS WILL BREAK OUT ACROSS
THE AREA THIS MORNING AND THEN CHANGE TO SNOW AS SNOW LEVELS LOWER
BEHIND THE COLD FRONT. THERE COULD BE A BRIEF PERIOD OF HEAVY SNOW
THAT COULD BRING A FEW INCHES OF SNOW TO THE HIGHER ELEVATIONS BUT
AMOUNTS SHOULD REMAIN BELOW ADVISORY LEVEL. A FEW SNOW SHOWERS COULD
EVEN MAKE INTO PLACES LIKE PINEDALE OR BIG PINEY BEFORE ENDING THIS
EVENING. FOR AREAS EAST OF THE DIVIDE TODAY...THE BIG STORY WILL BE
WIND. AS THE LOW DEEPENS AND MOVES TO THE NORTHEAST THE PRESSURE
GRADIENT WILL RAPIDLY INCREASE DURING THE MORNING HOURS. MODELS ALSO
CONTINUE TO SHOW 60 KNOT WINDS IN SOME AREAS AT LATE THIS AFTERNOON
AT 700 MB ACROSS CENTRAL WYOMING. SATELLITE IMAGERY SHOWS SOME
CLEARING APPROACHING FROM THE WEST AND SHOULD BE HERE IN THE
MORNING. AS A RESULT DAYTIME HEATING WILL INCREASE MIXING IN THE
ATMOSPHERE. GFS MOS IS VERY IMPRESSIVE SHOWING WINDS OF OVER 50
KNOTS THIS AFTERNOON AT BOTH CASPER AND ROCK SPRINGS AIRPORTS. AS A
RESULT WE HAVE RAISED THE HIGH WIND WATCHES TO HIGH WIND WARNINGS
ACROSS MUCH OF THE AREA FROM 9 AM TO 9 PM TODAY. THE COLD FRONTAL
PASSAGE LOOKS BE LARGELY DRY EAST OF THE DIVIDE BUT WE DID STILL
LEAVE A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM WITH ITS PASSAGE.
MAIN THREAT FROM THE STORMS IS OBVIOUSLY DOWNBURST WINDS. WITH THE
STRONG WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES AHEAD
OF THE FRONT WE HAVE ALSO POSTED RED FLAG WARNINGS FOR NATRONA AND
JOHNSON COUNTIES INTO THE AFTERNOON.
AFTER THE FRONTAL PASSAGE ANY PRECIPITATION WILL END WITH THE
EXCEPTION OF SOME LIGHT SNOW SHOWERS WITH UPSLOPE FLOW ACROSS THE
WESTERN MOUNTAINS. ON TUESDAY A RIDGE WILL MOVE ACROSS THE STATE AND
BRING MAINLY DRY AND QUIET WEATHER WITH LESS WIND. TEMPERATURES WILL
BE COOLER ALTHOUGH STILL AT ABOVE NORMAL LEVELS. A TROUGH THEN
APPROACHES THE WESTERN AREAS ON WEDNESDAY WITH A CHANCE OF SHOWERS
WHILE EAST OF THE DIVIDE EXPECT A WARMER DAY WITH MORE WIND AS THE
PRESSURE GRADIENT TIGHTENS ONCE AGAIN.
.LONG TERM...THURSDAY THROUGH MONDAY
GLOBAL MODELS ARE SHOWING A MAINLY ZONAL FLOW PATTERN ACROSS THE
REGION THURSDAY AND FRIDAY. THERE SHOULD BE A COUPLE SHORTWAVES IN
THIS FLOW...WHICH SHOULD RESULT IN SOME PRECIPITATION...MAINLY ALONG
AND WEST OF THE DIVIDE. EAST OF THE DIVIDE...MAINLY DRY CONDITIONS
ARE EXPECTED WITH ABOVE AVERAGE TEMPERATURES CONTINUING.
GLOBAL MODELS ARE STRUGGLING ON THE EVOLUTION OF A TROUGH PUSHING
ACROSS THE WEST SATURDAY AND SUNDAY. THE 00Z GFS AND GEM ARE MUCH
MORE AMPLIFIED WITH THIS TROUGH THAN THE 00Z ECMWF. THUS...THE
ECMWF IS A BIT QUICKER THAN THE GFS AND MUCH QUICKER THAN THE
SLOWEST GEM SOLUTION. EITHER WAY...IT APPEARS THAT SATURDAY WILL
BE MAINLY DRY...WITH ABOVE AVERAGE TEMPERATURES AND BREEZY TO
WINDY CONDITIONS. AFTER SATURDAY...CONFIDENCE IS EXTREMELY LOW ON
HOW THIS TROUGH WILL EVOLVE. HAVE GONE WITH A BLENDED
FORECAST...WITH THE MAIN IMPACT FROM THIS TROUGH AND ASSOCIATED
COLD FRONT OCCURRING IN THE LATE SATURDAY NIGHT AND SUNDAY TIME
FRAME. WILL KEEP LOW POPS ONGOING FOR MONDAY DUE TO THE LARGE
SPREAD IN MODEL SOLUTIONS FOR THIS UPCOMING TROUGH. IF THE 00Z
OPERATIONAL GFS COMES TO FRUITION THAN THAN THE LOWER ELEVATIONS
EAST OF THE DIVIDE COULD SEE SOME SNOW SUNDAY NIGHT/MONDAY...AS
THE TROUGH BECOMES CUT OFF ACROSS THE FOUR CORNERS AREA WITH
UPSLOPE DEVELOPING.
ELEVATED FIRE WEATHER BEHAVIOR WILL BE OBSERVED AT TIMES ACROSS
THE LOWER ELEVATIONS SOUTH AND EAST OF THE DIVIDE THROUGH
SATURDAY DUE TO CONTINUED ABOVE AVERAGE TEMPERATURES...RELATIVELY
LOW RH AND CRITICALLY DRY FUELS. HOWEVER...THE MOST EXTREME FIRE
BEHAVIOR IN THE EXTENDED SHOULD OCCUR ON SATURDAY AHEAD OF THE
TROUGH.
WELL ABOVE AVERAGE TEMPERATURES ARE EXPECTED THURSDAY THROUGH
SATURDAY WITH THE WARMEST DAY EXPECTED TO OCCUR ON SATURDAY. RECORD
HIGHS COULD BE IN JEOPARDY ONCE AGAIN ON SATURDAY. IN WAKE OF THE
COLD FRONT DURING THE WEEKEND...BELOW AVERAGE TEMPERATURES WILL BE
POSSIBLE SUNDAY AND/OR MONDAY.
.AVIATION.../18Z ISSUANCE/
A STORM SYSTEM WILL MOVE ACROSS WY TODAY AND INTO EASTERN MONTANA
THIS EVENING. STRONG SOUTH WINDS WILL BLOW AHEAD OF THE FRONT AND
STRONG WEST WINDS BEHIND A COLD FRONT TODAY AS IT MOVES FROM WEST TO
EAST ACROSS THE STATE. RAIN SHOWERS WILL RAPIDLY TURN TO SNOW
SHOWERS FROM WEST TO EAST ACROSS WESTERN WYOMING AS WELL AS
SWEETWATER COUNTY ALONG WITH AREAS OF MVFR CONDITIONS AND LOCAL IFR
CONDITIONS. ISOLATED THUNDERSTORMS MAY OCCUR IN THE WEST UNTIL 20Z. THE
PRECIPITATION WILL LINGER IN THE WEST THROUGH 00Z TUESDAY...THEN
DECREASE. EAST OF THE DIVIDE...ISOLATED SHOWERS AND THUNDERSTORMS
WILL OCCUR AFTER 18Z ALONG AND AHEAD OF THE COLD FRONT AS IT SWINGS
EAST ACROSS CENTRAL WY. LOCAL MVFR CONDITIONS WILL BE POSSIBLE. THE
SHOWER ACTIVITY WILL END AFTER 00Z. EXPECT SOME MOUNTAIN WAVE
ACTION...TURBULENCE...AND MOUNTAIN OBSCURATION MONDAY INTO MONDAY
NIGHT DUE TO THIS STORM SYSTEM. LOOK FOR RAPIDLY CHANGING WEATHER
CONDITIONS ACROSS THE REGION. AFTER 06Z VFR CONDITIONS WILL OCCUR
WITH WINDY AREAS AND ISOLATED SNOW SHOWERS IN THE NORTHWEST WY
MOUNTAINS.
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS MUCH OF THE
AREA EAST OF THE DIVIDE INTO MONDAY AHEAD OF A STRONG STORM SYSTEM
AND COLD FRONT...MAINLY NATRONA AND JOHNSON COUNTIES WHERE RED FLAG
WARNINGS HAVE BEEN ISSUED. PLEASE SEE THE FIRE WEATHER PRODUCTS FOR
DETAILS. THIS COLD FRONT IS EXPECTED TO ARRIVE IN THE RED DESERT
MONDAY MORNING...MOVE EAST AND NORTHEAST INTO CENTRAL WYOMING IN
THE AFTERNOON AND INTO THE NORTHEASTERN PART OF THE DISTRICT BY LATE
AFTERNOON. A VERY DRY ATMOSPHERE WITH RH'S OF 10 TO 15 PERCENT AND
VERY STRONG IF NOT HIGH WINDS ARE EXPECTED AHEAD OF THIS FRONT ALONG
WITH THE POTENTIAL FOR ISOLATED DRY LIGHTNING. BEHIND THE
FRONT...WINDS WILL SHIFT FROM A SOUTHERLY DIRECTION TO MORE OF A
WEST TO SOUTHWEST DIRECTION AND CONTINUE VERY STRONG WITH AN
INCREASE IN RELATIVE HUMIDITIES. STRONG WINDS WILL CONTINUE MONDAY
NIGHT AND MAY BE VERY STRONG IN JOHNSON AND PARK COUNTIES AND THE
UPPER WIND RIVER BASIN FOOTHILLS. LESS WIND AND HIGHER RH'S ARE
EXPECTED ON TUESDAY ALONG WITH TEMPERATURES THAT WILL BE 10 TO 15
COOLER THAN MONDAY. FIRE DANGER MAY ELEVATE AGAIN EAST OF THE
DIVIDE ON WEDNESDAY AS TEMPERATURES WARM AND WINDS INCREASE ONCE
AGAIN AS A TROUGH APPROACHES FROM THE WEST.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING WYZ015-017>020-030.
HIGH WIND WARNING UNTIL 6 AM MDT TUESDAY WYZ009>011.
RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING WYZ281-285.
HIGH WIND WARNING UNTIL 6 AM MDT TUESDAY WYZ016.
HIGH WIND WARNING FROM 3 PM THIS AFTERNOON TO 6 AM MDT TUESDAY
WYZ002-003.
RED FLAG WARNING UNTIL 3 PM MDT THIS AFTERNOON WYZ280-300.
&&
UPDATE...SKRBAC
SHORT TERM...HATTINGS
LONG TERM...WM
AVIATION...LIPSON
FIRE WEATHER...HATTINGS
Hazardous weather outlook, Mar 26, 9:48 AM MST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1048 AM MDT MON MAR 26 2012
WYZ001>020-022>030-271100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1048 AM MDT MON MAR 26 2012
...RED FLAG WARNINGS IN EFFECT TODAY FOR THE LOWER ELEVATIONS OF
JOHNSON AND NATRONA COUNTIES...
...NUMEROUS HIGH WIND WARNINGS FOR AREAS EAST OF THE
DIVIDE AS WELL AS SWEETWATER COUNTY TODAY AND TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
CRITICAL FIRE WEATHER BEHAVIOR FOR JOHNSON COUNTY...THE LOWER
ELEVATIONS OF THE SOUTHERN BIG HORN MOUNTAINS AND NATRONA COUNTY
TODAY. SEE FIRE WEATHER PRODUCTS FOR DETAILS. ALSO VERY STRONG WINDS
WILL OCCUR TODAY ACROSS MUCH OF CENTRAL AND SOUTHERN WYOMING. SEE THE
HIGH WIND WARNING STATEMENTS FOR MORE DETAILS.
ALSO ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN
HAZARD FROM THESE THUNDERSTORMS WILL BE THE LOCAL ENHANCEMENT OF THE
ALREADY VERY STRONG WINDS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WEDNESDAY THROUGH SATURDAY...ELEVATED TO EXTREME FIRE WEATHER
BEHAVIOR POSSIBLE AT TIMES ACROSS THE LOWER ELEVATIONS EAST OF THE
DIVIDE...AS WELL AS SWEETWATER COUNTY. THE MOST EXTREME FIRE WEATHER
BEHAVIOR IS EXPECTED ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT ANY WIND GUSTS OVER 50 MPH OR ANY
DAMAGE CAUSED BY THE VERY STRONG WINDS. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Mar 26, 10:30 AM MST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1130 AM MDT MON MAR 26 2012
WYZ028>030-262100-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
1130 AM MDT MON MAR 26 2012
A STRONG COLD FRONT WILL BLAST THROUGH SWEETWATER COUNTY FROM
WEST TO EAST THROUGH MID AFTERNOON TODAY. STRONG SOUTH WINDS OF 30 TO
40 MPH WITH GUSTS TO 50 MPH ALONG WITH HIGHER WIND GUSTS OF 60 MPH IN
THE EASTERN PORTION OF THE COUNTY WILL BE REPLACED BY STRONG WEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WHICH WILL USHER IN
SHARPLY COLDER TEMPERATURES FROM THE WEST.
RAIN SHOWERS ASSOCIATED WITH THE COLD FRONT WILL CHANGE RAPIDLY TO
SNOW WHICH WHICH WILL ACCUMULATE AROUND AN INCH BY MID AFTERNOON
ALONG WITH LOCAL ACCUMULATIONS OF 2 INCHES. A RUMBLE OF THUNDER OR
TWO IS ALSO POSSIBLE. BECAUSE OF THE RAPIDLY COOLING ROAD SURFACES...
ANY SLUSH FROM THE BRIEF HEAVY SNOW SHOWERS THAT FALL THIS AFTERNOON
WILL TURN TO ICE. WITH ADDITIONAL SNOW FALLING ON THE ICE...VERY
SLIPPERY ROAD CONDITIONS ARE EXPECTED ON AREA HIGHWAYS INCLUDING
INTERSTATE 80 ACROSS SWEETWATER COUNTY THIS AFTERNOON. IN ADDITION TO
THE SLIPPERY ROAD CONDITIONS...THE VISIBILITY WILL BE REDUCED TO
BELOW ONE QUARTER OF A MILE AT TIMES DURING THE HEAVIER SNOW SQUALLS
EXPECTED. IF TRAVELING THROUGHOUT SWEETWATER COUNTY THIS AFTERNOON...
ANTICIPATE DANGEROUS CROSS WINDS AS WELL AS A RAPID RETURN TO WINTER
DRIVING CONDITIONS.
LIPSON
High Wind, East Sweetwater County
- When
- March 26, 11:05 AM MST to 2:51 PM MST
- Where
- East Sweetwater County forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.660, -108.879 (the zone’s center; the record gives no point)
High Wind, Green Mountains & Rattlesnake Range
- When
- March 26, 11:50 AM MST to 10:50 PM MST
- Where
- Green Mountains & Rattlesnake Range forecast zone
- Measured
- 74 kt (85 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 42.554, -108.102 (the zone’s center; the record gives no point)
High Wind, Lander Foothills
- When
- March 26, 12:19 PM MST to 2:53 PM MST
- Where
- Lander Foothills forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
High Wind, Wind River Basin
- When
- March 26, 12:36 PM MST to 1:00 PM MST
- Where
- Wind River Basin forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
High Wind, Natrona County Lower Elevations
- When
- March 26, 1:01 PM MST to 8:11 PM MST
- Where
- Natrona County Lower Elevations forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Property damage
- $2,000
- Reported by
- Mesonet
- Coordinates
- 42.962, -106.798 (the zone’s center; the record gives no point)
High Wind, Northeast Johnson County
- When
- March 26, 2:00 PM MST to 3:15 PM MST
- Where
- Northeast Johnson County forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
High Wind, Southeast Johnson County
- When
- March 26, 2:11 PM MST to 8:41 PM MST
- Where
- Southeast Johnson County forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
High Wind, Cody Foothills
- When
- March 26, 3:36 PM MST to March 27, 5:36 AM MST
- Where
- Cody Foothills forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.521, -109.588 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire and High Wind in Colorado, March 26 to 31, 20123 deaths · $11 million · 61 kt wind · 4 events
- Debris Flow and Flooding in Idaho, March 26 to 27, 2012$153,000 · 5 events
- Hail and High Wind in Texas, March 26, 2012$87,000 · 1 in hail · 7 events
- Strong Wind in New Jersey, March 26, 2012$25,000 · 21 events
- Strong Wind in Pennsylvania, March 26, 20121 injured · $25,000 · 10 events
- High Wind in Wyoming, March 26, 201261 kt wind · 31 events
- High Wind in South Dakota, March 26 to 27, 201270 kt wind · 26 events
- High Wind in Utah, March 26, 2012$20,000 · 73 kt wind · 7 events
- Frost and Freeze in Maryland, March 26 to 27, 201214 events
- High Wind in Colorado, March 26, 201279 kt wind · 11 events
- High Wind in Nebraska, March 26, 201261 kt wind · 11 events
- Wildfire in Nebraska, March 26, 20121 injured · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 362930, 362928, 362927, 362925, 362929, 362921, 362923, 362920.